# SDR CALA2019011300070

- Difficulty date: January 10, 2019
- Submitted: January 13, 2019
- Operation: Air carrier
- Aircraft: N57869
- Make and model: Boeing 757-33N
- Aircraft serial: 32593
- Aircraft time: 53,517 hours, 16,144 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Condition: Shorted
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR RETURN DUE TO R/H CNTR FUEL PUMP EICAS LOW PRESSURE LIGHT ON REF FIM 28-22-00-815-804 FOUND FAULTS 22 AND 33 REPLACED RAM NEEDS PUMP REPLACED AS WELL AS K10012 PUMP CONTROL RELAY. FOUND WIRE NUMBER 3 (BLUE) AT CONNON PLUG D1838, SHORTING TO GROUND AT SOLDER FOR SHIELDING, WITH PUMP OPERATIONAL AND SHAKING WIRES.  CUT TO NEW WIRE LENGTH WHILE REMOVING DEFECTIVE AREA AND INSTALLED SERVICEABLE CONNECTOR, REF SWPM 20-00-00 AND WDM 28-22-11.  OPS CK GOOD. VERIFIED CDCCL REQUIREMENTS PER SWPM 20-20-00 AND PER WDM 28-22-11 PER QC
